Scientific paper - Case study
Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review
Collegium Antropologicum, 37 (2013), 2; 629-632. urn:nbn:hr:105:107969

Tomić, Miroslav; Ulamec, Monika; Trnski, Davor; Dimanovski, Jordan; Spajić, Marija; Tomas, Davor; Krušlin, Božo; Spajić, Borislav

Cite this document

Tomić, M., Ulamec, M., Trnski, D., Dimanovski, J., Spajić, M., Tomas, D. ... Spajić, B. (2013). Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review . Collegium Antropologicum, 37. (2), 629-632. Retrieved from https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, Miroslav, et al. "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ." Collegium Antropologicum, vol. 37, no. 2, 2013, pp. 629-632. https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, Miroslav, Monika Ulamec, Davor Trnski, Jordan Dimanovski, Marija Spajić, Davor Tomas, Božo Krušlin and Borislav Spajić. "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ." Collegium Antropologicum 37, no. 2 (2013): 629-632. https://urn.nsk.hr/urn:nbn:hr:105:107969

Tomić, M., et al. (2013) 'Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ', Collegium Antropologicum, 37(2), pp. 629-632. Available at: https://urn.nsk.hr/urn:nbn:hr:105:107969 (Accessed 12 June 2024)

Tomić M, Ulamec M, Trnski D, Dimanovski J, Spajić M, Tomas D, and sur.. Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review . Collegium Antropologicum [Internet]. 2013 June [cited 2024 June 12];37(2):629-632. Available at: https://urn.nsk.hr/urn:nbn:hr:105:107969

M. Tomić, et al., "Renal adenocarcinoma presenting as a spontaneous perirenal hematoma in a patient on warfarin therapy - case report and literature review ", Collegium Antropologicum, vol. 37, no. 2, pp. 629-632, June 2013. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:105:107969. [Accessed: 12 June 2024]